# SDR F3LA2018050100335

- Difficulty date: April 23, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 55,303 hours, 22,495 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Gouged
- Location: Fwd Cargo Door
- Part time: 55,303 hours, 22,495 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER AFT INNER SKIN DOUBLER REPAIR GOUGED.   REMOVED AND REPLACED THE FWD CARGO DOOR LOWER AFT INNER SKIN DOUBLER IAW SRM 52-41-11, 52-31-13, PB 401, CONF 00, EA A2-52R-34068,  SRM 51-21-11, NTM 57-10-08, AND 51-10-01.
